Unfortunately everybody is different individually and that means you must try by elimination. You should listen to your doctors but generally i find GI the worst of the bunch. I would try the reduced dose your doctor suggested and if still persisting then i suppose you will have to discuss stopping it if possible. Any chance your symptoms are from PPI, i could not tolerate PPI and some people get delayed side effects, like after 2 weeks, 2 months, 2 years 10 years and son in. Every one is different so unfortunately you must proceed with elimination of tablets and try find the one causing you the issues. Please discuss with your doctor before reducing a medication which is vital for your health and i am sure he will proceed with logic.
I can't tolerate PPI at all, not even H2 blockers and i for side effects that doctors were just not prepared to reason with. They sometimes get it so wrong its scary and i was having side effects that were killing me slowly. I stopped ppi and now dealing with my gastritis naturally, which is hard and painful. Unfortunately PPI have messed with my gallbladder and its hurting and when i came off them then pain reduced by 70% but now its kindda beginning to fluctuate so i am now going to cut the sucralfate and all other meds, even stopped taking Galviscon. I am kindda desparate to save my gallbladder so in desperation i am stopping it all. I wish could keep taking sucralfate as it was helping me with gastritis, i guess that's how
cookie crumbles, sometimes :(
fortunately you are not in my situation, all the best and let me know how it goes.
Post Edited (James_a) : 7/28/2014 1:19:16 PM (GMT-6)